# SDR CALA2025093009423

- Difficulty date: September 23, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 93,399 hours, 22,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT OVER 2R  ILLUMINATED ON GROUND WILL NOT EXTINGUISH DOOR SLIDE ARMED LIGHT STAYS ILLUMINATED WHEN DOOR IS DISARMED. LIGHT EXTINGUISHES WHE DOOR HANDLE IS MOVED TO THE OPEN POSITION, LIGHT ILLUMINATES WHEN DOOR IS CLOSED AND DISARMED.  VERIFIED GIRT BAR SLIDERS ENGAGE NORMAL WHEN ARMED. SLIDE LIGHT PLACED ON DEFERRAL. CONTINUED TROUBLESHOOTING, FOUND BOTH R2 DOOR GRIT BAR PROXIMITY SENSORS A (S10220) AND B (S10221) STICKING INTERMITTENTLY WHEN MANUALLY ACTIVATED.  REMOVED AND REPLACED DOOR 2R FWD GIRT BAR PROXIMITY SWITCH PER AMM 25-66-11/401. OPS CHECK GOOD.
